# SDR MALA976070

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY LIGHTS INOP.  MAINTENANCE FOUND EMERGENCY PACKS DEAD.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS, OPS CHECK GOOD.
